# SDR ALGA099111

- Difficulty date: January 22, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 7,901 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS8711
- Condition: Worn
- Location: Main Rotor
- Part time: 325 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AXIAL PLAY BEYOND MAX AND RATCHETY.  REPLACED WITH NEW BY FIELD MAINTENANCE.
